# SDR ASMF201601002

- Difficulty date: November 29, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 34,923 hours, 13,430 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: EMI156635T
- Condition: Leaking
- Location: Lt Engine
- Part time: 33,486 hours, 13,041 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE LT ENG.  PERFORMED REVISION, DETECTING THE FUEL SERVO HEATER & HPTCC VLV LEAKING, SO THE LT FUEL SERVO HEATER & HPTCC VLV WERE REPLACED IAW AMM 73-11-07 & AMM 75-21-01, TESTED CORRECT.
